# SDR JJBA20151229013

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 35,088 hours, 47,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER LIGHT SWITCH STUCK ON ASSEMBLY, NOT SECURE.  R & R FLIGHT ATTENDANTS EMER LIGHT SWITCH & 6 EMER LIGHT BATTERIES.
